# SDR AALA971698

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - FLT 2061 - DURING DESCENT INTO SEA, SMOKE AND ODOR NOTED IN MAIN CABIN.  TURNED OFF RECIRCULATION FAN AND PACKS TO HP BLEED OFF AND AIRCRAFT LANDED SEAT WITHOTU INCIDENT.  PLACARDED GASPER RECIRCULATION FAN INOPERATIVE.  SUSBSEQUENTLY REPLACED GASPER FAN AT ORD AND REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE OR ODOR NOTED.  (M)
